Results 1 to 3 of 3
I got off fentanyl in 15 days!
  1. #1
    bronchus52 is offline New Member
    Join Date
    Jul 2012
    Posts
    8

    Default I got off fentanyl in 15 days!

    I'm not sure what happened exactly, but I went from wearing 300mcg of fentanyl at all times down to wearing none in fifteen days, WITHOUT WITHDRAWAL!! I prayed real hard for God to give me the strength to beat this fentanyl addiction (I've been on the patches for close to a year now), to endure the horrible, 3-4 week withdrawal period and get off this, and all opioid drugs entirely. I was taking pain meds for my back (DDD/sciatica/spinal stenosis). I had my operation about 2 months ago and I am almost pain free now. Reading these war stories on here of people trying to get off fentanyl had me scared to even try it. I looked into alternative methods of withdrawal e. g.; suboxone therapy, rapid detox, methadone, cold turkey, tapering off, etc., etc. and it seems to me that there is no way to avoid suffering. You can spend tens of thousands for pampering in a beautiful facility, or you can sweat it out at home with a blanket and a big jug of ice water and save your money. Either way, you're going to suffer when you stop using opioid drugs... period. To the person, every one I talked to, and every post I read on here were unanimous about one thing; everyone who quit cold turkey ALL said, "Don't quit cold turkey!" lol I don't have any money left for an expensive detox facility. Medical bills have wiped out my savings. So my choices were limited. I chose to taper off slowly until I get down to the smallest dose possible, and then quit altogether and sweat it out. I think that benzodiazipines, dopaminergic agents and oral pain medication taken in small doses and used in moderation can be very beneficial to reduce the symptoms of withdrawal such as panic attacks and anxiety, restless leg syndrome and pain, either from surgical trauma or from opiate withdrawal.

    At any rate, I started tapering 15 days ago. At first I dropped 50mcgs per day. 300, 250, 200, 150, etc. until I got down to 100. I then held steady at wearing 100mcgs for three days to give my body a chance to "catch up" if you will, and grow accustomed to the smaller dosage before continuing. When I got down to 12mcg and waited there for two days, again, to give my body a little time to adjust. Coming off a powerful drug like fentanyl can't be rushed too much or extreme sickness will result! Long story short, I tapered all the way down to nothing, and I have been fentanyl free for a little over 24 hrs. now. The most amazing thing about this whole process is that I have experienced no real withdrawal symptoms! Save for a little GI distress now and then, and a persistent headache that comes and goes, I have felt fine. Even now, with no fentanyl for the last 24 hrs., I feel no ill effects whatsoever. Amazing! lol I asked God for a miracle when I started all this becuase at the dosage I was on, it couldn't have taken months to get off fentanyl. Looks like I got my miracle! I expect to go back to work this week sometime and resume my life, drug free!! Thanks be to God. - Vic

  2. #2
    NoMoreLies is offline Member
    Join Date
    Dec 2011
    Posts
    119

    Default

    My partner also uses Fentanyl patches for severe back pain and I know when she's had patch failures the short term withdrawals she had were horrible. Good for you! I hope things continue to go easily for you!

  3. #3
    bronchus52 is offline New Member
    Join Date
    Jul 2012
    Posts
    8

    Default

    It's been 18 days since my last post and I'm still at it! lol I should add here that when I was tapering off fentanyl I augmented that with 15mg roxicodone to take the edge off the withdrawals. Not a lot, say 40-50mgs/day. Then when I got completely off the fentanyl I tapered the Roxi's down to nothing in about 4-5 days. I read a post that said pot helps a lot if you can get some. I did, and it does. I've been completely clean from opiates for several days now. It wasn't until I got off the roxi's that I started having problems. I started feeling sick. Too sick to work. I've been off work for the last two weeks. I feel like ???? right now, but nothing that approaches the pain and suffering I've read about on this forum. I have also been taking a drug I ordered on line called Withdrawal Ease. A month's supply is around $85. I am also taking Vistaril 50mg 4 X daily - helps with withdrawals. I'm about 5 weeks into this now since I first started. I actually felt the worst around week #3. I don't know what to expect next. I really don't feel good right now, but I've had hangovers worse than this. I may get worse, I just don't know. But whatever happens, this has to be better than a cold turkey withdrawal from fentanyl. I'll keep posting until I'm over this in case it might help someone.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22